P2P, or not P2P, that is the question
As the 16 January, 2015 deadline for responding to the controversial P2P draft report draws near, and in the interests of balance and representing the whole community, Phoenix Rising presents two differing views on how to react. Today, Clark Ellis flags up important content to...
Discuss the article on the Forums.

Very unsettled with constant brain firing

Discussion in 'Cognition' started by Zuriel, Jan 6, 2012.

  1. Zuriel

    Zuriel

    Messages:
    65
    Likes:
    3
    Australia
    I am on Rivotril (Klonopin) and Lamictal which is another anti epileptic, but brain still fires (overstimulation, mental bombardment) all day and night. Anyone with similar experience? Dcotor's clinic is closed until the following week. Is this a symptom of neuropathy which is why I have severely slow stomach emptying? Have just started Freddd's protocol.
     
  2. Valentijn

    Valentijn Activity Level: 3

    Messages:
    10,050
    Likes:
    20,929
    Amersfoort, Netherlands
    Rivotril acts by enhancing the neurotransmitter GABA, which acts by opposing the neurotransmitter glutamate. Lamictal inhibits the release of glutamate.

    One possibility in that glutamate and GABA levels aren't your problem.

    Another option is that reducing glutamate might be more effective the opposing and inhibiting it. In the case of ME/CFS, a cysteine deficiency is a likely cause of high glutamate levels, and both might be remedied by supplementing N-acetylcysteine. That's what I tried, and my over-stimulation and resulting sleeping problems are gone now.
     

See more popular forum discussions.

Share This Page